MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK LOGIC KNEE COMPONENTS; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. OPTETRAK LOGIC KNEE COMPONENTS; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-45-5050
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Osteolysis (2377); Radiolucent Lines (4848); Joint effusion (4849)
Date of Event 12/04/2020
Type of Reportable Event Serious Injury
Event or Problem Description
As reported by the exactech knee replacement study, the 57 year old male patient had an initial left tka on (b)(6) 2015 and presented with lucency, 5 year(s) and 2 month(s) post initial procedure on (b)(6) 2020.Minor lucency detected on x-rays, under the medial tibial tray.The outcome of this event is considered continuing and the report indicates that the action taken is active monitoring with a review in 12 months.The case report form indicates that this event is definitely related to the device and/or to the procedure.The report also indicates that the action taken of active monitoring with a review in 12 months.The outcome is continuing.This event report was received through clinical data collection activities and no device return is anticipated.
 
Additional Manufacturer Narrative
(d10) concomitant device(s): 02-012-35-5011 logic tibia ps mod insrt sz 5 11mm.02-010-01-0250 logic femoral ps cem left sz 5.(h3) pending evaluation.
 
Additional Manufacturer Narrative
The tibial loosening reported was likely the result of an insufficient bond of the implant to the bone.However, the cause of the tibial loosening cannot be confirmed because no revision has been reported and no images/radiographs were provided.H6: corrected the following: medical device-problem code and component code.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6.Mdr section codes updated/corrected: e, f.The tibial loosening reported was likely the result of an insufficient bond of the implant to the bone.However, the cause of the tibial loosening cannot be confirmed because no revision has been reported and no images/radiographs were provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
OPTETRAK LOGIC KNEE COMPONENTS
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
miguel sosa
2320 nw 66th ct.
gainesville, FL 32653
3523771140
MDR Report Key18876679
Report Number1038671-2024-00451
Device Sequence Number20805131
Product Code JWH
UDI-Device Identifier10885862004055
UDI-Public10885862004055
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K101981
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 07/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number02-012-45-5050
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2024
Supplement Date Received by Manufacturer06/04/2024
06/04/2024
05/23/2025
07/21/2026
Initial Report FDA Received Date03/11/2024
Supplement Report FDA Received Date08/06/2024
09/09/2024
05/23/2025
07/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age57 YR
Patient SexMale
Patient Weight115 LB